Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 19, 2014, 09:58:56 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620420
  • Total Topics: 46742
  • Online Today: 283
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: URGENT! Please, please help!  (Read 621 times)

0 Members and 1 Guest are viewing this topic.

Offline SteveS

  • Member
  • Posts: 63
URGENT! Please, please help!
« on: August 20, 2013, 11:07:12 PM »
I am desperately hoping someone will see and answer this in the next few hours!

I am on Atripla - brand new to all this, on it for just 4 months. I have been 100% adherent till tonight.

I am in the middle of an intense movie and got up and got my meds out during a commercial - the phone rang and someone walked in the door at the same moment and for the LIFE of me I cannot remember if I took the pill or not. The phone rang and about 3 things happened at once and I cannot remember FOR SURE if I took it or not! If you ask me to guess, I would say 35% I think I took it and 65% I don't think I did.

PLEASE! What should I do? Will not work to count the pills cause I had 3 or 4 from last month left over and put them in with these.

Should I skip, hoping that I took it, even though I am about 65% sure I did not? Or take one and risk it being a double dose.

Any help - please!

Offline life2

  • Member
  • Posts: 28
Re: URGENT! Please, please help!
« Reply #1 on: August 20, 2013, 11:19:43 PM »
First, don't panic.  95% adherence is considered very good.  With one missed dose in 4 months you're still over 99% adherent.

Are you able to go back and count the pills accurately?  Did you start the current bottle on the refill date?

Consider using one of those daily pill dispensers or perhaps fill a smaller bottle once a week with seven pills.  This can keep you from driving yourself crazy worrying about it in the future.

Be well.

Online Jeff G

  • Global Moderator
  • Member
  • Posts: 9,265
  • How am I doing Beren ?
Re: URGENT! Please, please help!
« Reply #2 on: August 20, 2013, 11:26:35 PM »
It wont hurt to miss one dose , not at all . Atripla stays in your system a long time anyway and is a very forgiving med in that regard .

Get a weekly pill organizer and you wont have this problem , I would be lost without my organizer and have to check all the time to make sure I'm taking my pills , it works . 

Offline SteveS

  • Member
  • Posts: 63
Re: URGENT! Please, please help!
« Reply #3 on: August 20, 2013, 11:42:05 PM »
I understand but I am very early in my treatment - actually closer to three months in than four...I was UD within 3 weeks, but am scared missing a dose this early on.

SHOULD I TAKE A PILL NOW AND RISK THAT IT IS A DOUBLE, or RISK NOT TAKING ONE?

Offline anniebc

  • Member
  • Posts: 5,886
  • AM member since 2003
Re: URGENT! Please, please help!
« Reply #4 on: August 21, 2013, 12:09:29 AM »
No don't take the chance of doubling up Steve, missing one dose won't interfere with your UD level, so stop stressing out, that is more harmful to you than missing one dose of Meds.

Aroha
Jan
-----------------------------------------------------------------------
Never knock on deaths door..ring the bell and run..he really hates that.

Offline Lou-ah-vull

  • Member
  • Posts: 924
Re: URGENT! Please, please help!
« Reply #5 on: August 21, 2013, 01:08:41 AM »
Agree with the advice the others have given...especially getting a pill organizer.  Almost all of us use them.  It is way too stressful trying to remember if you took a pill (it is like obsessing over whether or not you turned off your car lights after you are sitting down in the movie theater.)  The pill organizer eliminates this issue easily.

Gary
Diagnosed Oct. 2005
10/05:  367 (26.2%), 24556 VL
01/06:  344 (24.6%), 86299 VL
04/06:  374 (22.0%), 87657 VL
05/06:  Began HAART 05/15/06, Combivir/Kaletra
07/06:  361 (27.8%), 1299 VL
10/06:  454 (32.4%), 55 VL
01/07:  499 (38.4%), UD
02/07:  Switched to Atripla 2/8/07
04/07:  566 (37.7%), UD
08/07:  761 (42.3%), UD
06/08:  659 (47.1%), UD
01/09:  613 (43.8%), UD
07/09:  616 (47.4%), UD
01/10:  530 (44.2%), UD
07/10:  636 (48.9%), UD
01/11:  627 (48.2%), UD
07/11:  840 (52.5%), UD
01/12:  920 (51.1%), UD
07/12:  857 (50.4%), 40
10/12:  UD
01/13:  710 (47.3%), UD
07/13:  886 (49.2%), UD
01/14:  985 (46.9%), UD

Offline Cpt.Mauzer

  • Member
  • Posts: 28
Re: URGENT! Please, please help!
« Reply #6 on: August 21, 2013, 01:30:44 AM »
Like others have said, one missed dose won't kill you and doubling up on dosage would probably mess things up worse than missing it.

I've found that putting my pills into a weekly pill container keeps this from happening (the pill is either in today's slot or it isn't...)
6-7-13 Detected
6-10-13 74949 VL CD4 458 (32%)
6-27-13 Started Stribild
7-29-13 VL 29 CD4 731 (31%)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.